MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3517
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented with a srom hip that was done about 10 years ago.One of the distal tips had fractured from the stem.Surgeon removed stem and sleeve and changed the insert.All parts were retrieved from the patient.Doi: (b)(6) 2011 - (b)(6) 2021 (right hip).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12135655
Report Number1818910-2021-14700
Device Sequence Number3774633
Product Code LPH
UDI-Device Identifier10603295178200
UDI-Public10603295178200
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3517
Device Catalogue Number563517
Device Lot NumberB0612
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX48OD; DELTA CER HEAD 11/13 32MM +0; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM STM ST,36+6L NK,11X16X150; UNKNOWN HIP ACETABULAR CUP; ALTRX NEUT 32IDX48OD; DELTA CER HEAD 11/13 32MM +0; S-ROM*SLEEVE PRX ZTT, 16D-LRG; SROM STM ST,36+6L NK,11X16X150; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient Weight62